Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 24, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Oct 17, 2011, 4:55 PM CDT for 8 counties in Texas. It was in force for 47 min.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2011, 4:55 PM CDT (21:55 UTC)
- Expired
- Oct 17, 2011, 5:42 PM CDT
- In force
- 47 min
- Issued by
- NWS Lubbock, TX
Counties Cochran County, TX, Crosby County, TX, Garza County, TX, Hockley County, TX, Lubbock County, TX, Lynn County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 38 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3342 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
589 WWUS74 KLUB 172155 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 455 PM CDT MON OCT 17 2011 TXZ021>024-027>030-172300- /O.CON.KLUB.HW.W.0007.000000T0000Z-111017T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY 455 PM CDT MON OCT 17 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A VERY STRONG COLD FRONT WAS DRIVING SOUTHWARD FROM THE EXTREME SOUTHERN TEXAS PANHANDLE INTO THE NORTHWESTERN SOUTH PLAINS EARLY THIS EVENING. * TIMING: MOVING TO THE SOUTH AT 55 MPH...WILL BE NEAR ENOCHS... LITTLEFIELD...AND ABERNATHY BETWEEN 500 PM AND 530 PM. WINDS SHOULD EASE BETWEEN 500 AND 600 PM. * WINDS: NORTH WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH. * IMPACTS: SMALL LIMBS ON TREES MAY BREAK. VISIBILITIES FROM BLOWING DUST WILL FALL BELOW A MILE. STRONG WINDS WILL MAKE CONTROL OF MOTOR VEHICLES DIFFICULT. * PULL COMPLETELY OFF THE ROAD IF YOU CANNOT CONTINUE BECAUSE OF THE THICK DUST...TURN OFF YOUR HEADLIGHTS...AND REMOVE YOUR FOOT FROM THE BRAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ033>036-039>042-180100- /O.NEW.KLUB.WI.Y.0024.111017T2155Z-111018T0100Z/ COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 455 PM CDT MON OCT 17 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A VERY STRONG COLD FRONT WILL PLUNGE THROUGH THE CENTRAL AND SOUTHERN SOUTH PLAINS EARLY THIS EVENING. * TIMING: THE FRONT WILL MOVE TO NEAR PEP AND ANTON CLOSE TO 500 PM... WHITEFACE...LEVELLAND...LUBBOCK AND RALLS BY 530 PM...AND PLAINS...BROWNFIELD...TAHOKA AND POST SHORTLY AFTER 600 PM. THE FRONT WAS MOVING SOUTH AT 55 MPH. * WINDS: NORTH WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. * IMPACTS: DENSE BLOWING DUST NEAR ZERO AT TIMES WILL MAKE DRIVING EXTREMELY HAZARDOUS. WIND DAMAGE TO SMALL TREE LIMBS IS POSSIBLE. STRONG WIND GUSTS WILL MAKE VEHICLE CONTROL DIFFICULT. * PULL COMPLETELY OFF THE ROAD IF YOU CANNOT CONTINUE BECAUSE OF THE THICK DUST...TURN OFF YOUR HEADLIGHTS...AND REMOVE YOUR FOOT FROM THE BRAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
930 WWUS74 KLUB 172242 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 542 PM CDT MON OCT 17 2011 TXZ021>024-027>030-172345- /O.EXP.KLUB.HW.W.0007.000000T0000Z-111017T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY 542 PM CDT MON OCT 17 2011 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM CDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM CDT THIS EVENING. * TIMING: THE HIGH WINDS WILL GRADUALLY EASE BY 600 PM. * IMPACTS: VISIBILITY WILL SLOWLY IMPROVE. $$ TXZ033>036-039>042-180100- /O.UPG.KLUB.WI.Y.0024.000000T0000Z-111018T0100Z/ /O.EXB.KLUB.HW.W.0007.111017T2300Z-111018T0100Z/ COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 542 PM CDT MON OCT 17 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. A VERY STRONG COLD FRONT WILL PLUNGE THROUGH THE CENTRAL AND SOUTHERN SOUTH PLAINS EARLY THIS EVENING. * TIMING: THE FRONT WILL MOVE TO PLAINS...BROWNFIELD...TAHOKA AND POST SHORTLY AFTER 600 PM. THE FRONT WAS MOVING SOUTH AT 55 MPH. * WINDS: NORTH WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS: DENSE BLOWING DUST NEAR ZERO AT TIMES WILL MAKE DRIVING EXTREMELY HAZARDOUS. WIND DAMAGE TO SMALL TREE LIMBS WILL OCCUR. STRONG WIND GUSTS WILL MAKE VEHICLE CONTROL DIFFICULT. * PULL COMPLETELY OFF THE ROAD IF YOU CANNOT CONTINUE BECAUSE OF THE THICK DUST...TURN OFF YOUR HEADLIGHTS...AND REMOVE YOUR FOOT FROM THE BRAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Oct 17, 3:02 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Oct 17, 3:02 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 302 PM CDT MON OCT 17 2011 .SHORT TERM... 19Z SURFACE OBS SHOW FRONT INTO NW PANHANDLE WITH WINDS INCREASING ABOVE 20 KNOTS AT KCAO. FARTHER SOUTH WINDS HAVE INCREASED FROM THE WEST TO AROUND 25 MPH ON THE CAPROCK WEST OF LUBBOCK WITH STILL RELATIVELY LIGHT WINDS OFF THE CAPROCK. STARTING TO SEE A FEW GUSTS TO NEAR 40 MPH NEAR THE NEW MEXICO BORDER...WITH HUMIDITIES FALLING TO NEAR 10 PERCENT FROM WEST OF I-27 AND ALONG AND SOUTH OF U.S. 84. THUS FAR...RED FLAG WARNING SEEMS TO BE WORKING OUT...AND WILL KEEP CURRENT ALIGNMENT THROUGH 01Z. STRONG COLD FRONT STILL ON SCHEDULE TO MOVE SOUTHWARD ACROSS THE SOUTH PLAINS LATE THIS AFTERNOON AND THIS EVENING. HRRR TIMING IN SYNC WITH PREVIOUS FORECASTS WITH A FROPA AT 22-23Z AT CHILDRESS AND AROUND 00Z AT LUBBOCK. THIS WILL OCCUR AS INTENSE SHORTWAVE TROUGH ROTATES SOUTHEASTWARD FROM THE CENTRAL ROCKIES INTO THE SOUTHERN PLAINS THIS AFTERNOON. SATELLITE AND RADAR OBSERVATIONS ARE INDICATING SOME INSTABILITY AND ASSOCIATED SHOWERS ACROSS NERN NM INTO THE NW TEXAS AND WESTERN OK PANHANDLE. LIKELY TO SEE AN INCREASE IN CLOUD COVER LATE TODAY ESPECIALLY ACROSS THE NORTHERN ZONES...BUT INSUFFICIENT DEEP LAYER MOISTURE PRESENT FOR CONVECTION FARTHER SOUTH TOWARD THE SOUTH PLAINS. A LITTLE CONCERNED ABOUT PROGGED PRESSURE RISES IN WAKE OF FRONT. NAM SHOWING 3 HOUR RISES AT 03Z THIS EVENING OF 11 MB CENTERED OVER THE CENTRAL SOUTH PLAINS AS FRONT MOVES RAPIDLY TOWARD THE PERMIAN BASIN AND CONCHO VALLEY. THUS WINDS MAY APPROACH ADVISORY LEVELS FOR A FEW HOURS IN THE 00Z-03Z TIME FRAME. COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES BEHIND FRONT WILL RESULT IN RAPIDLY IMPROVING FIRE WEATHER CONDITIONS...AND RED FLAG WARNING WILL BE ALLOWED TO CONTINUE THROUGH 8 PM. WILL SEE WINDS DIMINISH SOME AFTER MIDNIGHT TONIGHT...ALLOWING TEMPERATURES TO FALL INTO THE MID 30S ACROSS THE SW PANHANDLE AND FAR NW SOUTH PLAINS AND 40S ELSEWHERE. WITH A STRONG PRESSURE GRADIENT AND DECENT 30 KNOT NORTHERLY 850 MB JET THROUGH 12Z... SURFACE WINDS WILL RAMP UP AFTER SUNRISE TUESDAY WITH MIXING AND CONTINUE TO BE STRONG AND GUSTY UNTIL MID TO LATE AFTERNOON. COULD SEE SOME BRIEF POST FRONTAL STRATUS IN WAKE OF FRONT EARLY TUESDAY... BUT THAT MOISTURE WILL MIX OUT BY MID MORNING. TEMPERATURES WILL BE NEARLY 30 DEGREES COOLER TUESDAY WITH HIGHS IN THE 60S AREAWIDE UNDER FULL SOLAR INSOLATION. && .LONG TERM... A NICE DOSE OF FALL WEATHER WILL CONTINUE INTO WEDNESDAY ACROSS THE ENTIRE AREA. WINDS WILL GO LIGHT TUESDAY NIGHT INTO WEDNESDAY MORNING AS SURFACE HIGH PRESSURE CONTINUES TO WORK INTO THE AREA. THE VERY DRY AIR COMBINED WITH THE LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S AREA WIDE AND NEAR OR BELOW FREEZING IN THE SOUTHWESTERN TEXAS PANHANDLE. OTHERWISE...THE LONG TERM FORECAST WILL BE UNEVENTFUL. TEMPERATURES WILL REBOUND BACK INTO THE 70S BEGINNING ON THURSDAY AND LASTING THROUGH THE UPCOMING WEEKEND. A FEW UPPER LEVEL WAVES WILL PASS OVERHEAD WITH LITTLE RUCKUS. THE FIRST WAVE WILL PASS ON THURSDAY WITH A SECOND ON SATURDAY. CLOUDS MAY EVEN BE HARD TO COME BY WITH THESE WAVES WITH VERY LOW MID-UPPER LEVEL MOISTURE CONTENT. THE DISTURBANCE ON SATURDAY WILL BE ACCOMPANIED BY A WEAK COLD FRONT BUT IS NOT EXPECTED TO HAMPER TEMPERATURES. BY SUNDAY...THE GFS IS SHOWING YET ANOTHER STRONGER WAVE MOVING OVER THE AREA BUT NO OTHER MODEL GUIDANCE IS DEPICTING THIS SOLUTION SO THE GFS HAS BEEN DISCOUNTED AT THE MOMENT. JDV && .PRELIMINARY POINT TEMPS/POPS... FRIONA 35 63 32 68 37 / 0 0 0 0 0 TULIA 38 63 35 68 38 / 0 0 0 0 0 PLAINVIEW 38 64 35 69 39 / 0 0 0 0 0 LEVELLAND 40 65 35 71 39 / 0 0 0 0 0 LUBBOCK 41 65 37 71 40 / 0 0 0 0 0 DENVER CITY 40 66 37 72 41 / 0 0 0 0 0 BROWNFIELD 41 66 37 72 40 / 0 0 0 0 0 CHILDRESS 43 66 41 69 40 / 10 0 0 0 0 SPUR 44 66 38 70 38 / 10 0 0 0 0 ASPERMONT 47 68 42 71 41 / 10 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021-027-028-033>035-039>041. && 06/01
Hazardous weather outlook, Oct 17, 5:58 AM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 558 AM CDT MON OCT 17 2011 TXZ021>044-181100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 558 AM CDT MON OCT 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER VERY WARM TEMPERATURES...DRY AIR AND BREEZY WESTERLY WINDS WILL PRODUCE A CRITICAL FIRE DANGER ACROSS MUCH OF THE SOUTH PLAINS AREA THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR THE CENTRAL AND WESTERN SOUTH PLAINS AND THE EXTREME SOUTHWEST TEXAS PANHANDLE. THIS AREA RUNS ALONG AND TO THE WEST OF A LINE FROM PARMER...TO LUBBOCK...TO LYNN COUNTIES. THE WIND WILL ALSO PRODUCE SOME PATCHY BLOWING DUST. IN ADDITION...GUSTY NORTHERLY WINDS WILL ACCOMPANY A STRONG COLD FRONT THIS EVENING WITH WIND SPEEDS BECOMING SUSTAINED 25 TO 35 MPH AND GUSTS TO 45 MPH. BLOWING DUST WILL CONTINUE AS THE FRONT PASSES THROUGH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AREAS OF FROST MAY DEVELOP ACROSS MUCH OF THE CAPROCK EARLY WEDNESDAY MORNING AS TEMPERATURES FALL INTO THE MIDDLE 30S. A LIGHT FREEZE IS ALSO POSSIBLE ACROSS THE FAR SOUTHWEST PANHANDLE AND NORTHWEST SOUTH PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Oct 17, 3:04 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 304 PM CDT MON OCT 17 2011 TXZ021>044-180500- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 304 PM CDT MON OCT 17 2011 ...A POWERFUL COLD FRONT WILL USHER IN CHANGES THIS EVENING... A DYNAMIC UPPER LEVEL DISTURBANCE WILL TRACK RAPIDLY FROM THE CENTRAL ROCKIES INTO THE SOUTHERN PLAINS THIS EVENING. AS THIS DISTURBANCES PASSES...IT WILL PUSH A STRONG BUT DRY COLD FRONT THROUGH. THE COLD FRONT WILL ENTER THE SOUTHERN TEXAS PANHANDLE LATE THIS AFTERNOON AND QUICKLY MOVE THROUGH THE SOUTH PLAINS AND ROLLING PLAINS THIS EVENING. NORTHERLY WINDS WILL QUICKLY INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH...BEHIND THE FRONT. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST. IN ADDITION... MARKEDLY COLDER AIR...THE COLDEST OF THE FALL SEASON...WILL SPILL IN FROM THE NORTH...WITH LOWS BY TUESDAY MORNING RANGING FROM THE MIDDLE AND UPPER 30S ACROSS THE SOUTHWEST TEXAS PANHANDLE TO LOWER AND MIDDLE 40S OVER THE SOUTH PLAINS AND ROLLING PLAINS. ALTHOUGH A FROST IN NOT EXPECTED TONIGHT...LIGHTER WINDS AND CLEAR SKIES MAY SUPPORT AREAS OF FROST TUESDAY NIGHT ACROSS THE SOUTHWEST TEXAS PANHANDLE AND NORTHWEST SOUTH PLAINS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST FORECASTS...AND POSSIBLE WIND OR FROST ADVISORIES.
Special weather statement, Oct 17, 4:24 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 424 PM CDT MON OCT 17 2011 TXZ021>024-027>030-033>036-180330- PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS 424 PM CDT MON OCT 17 2011 ...VERY STRONG COLD FRONT WITH AREAS OF THICK BLOWING DUST MOVING INTO EXTREME SOUTHWEST TEXAS PANHANDLE AND NORTHWESTERN SOUTH PLAINS... A VERY STRONG COLD FRONT WAS DRIVING SOUTHWARD THROUGH THE EXTREME SOUTHWESTERN SOUTH PLAINS INTO THE NORTHERN SOUTH PLAINS LATE THIS AFTERNOON. THIS FRONT WAS MOVING TO THE SOUTH AT 55 MPH. AREAS OF THICK BLOWING DUST NEAR OR BELOW A MILE VISIBILITY MAY DEVELOP AS WELL AS WIND GUSTS OVER 50 MPH. THIS FRONT IS PROJECTED TO PLUNGE INTO THE CENTRAL SOUTH PLAINS BETWEEN 500 AND 515 PM THIS EVENING.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 4:51 AM CDT | Red Flag Warning | LUB | Bailey, Cochran, Hockley, Lamb, Lubbock, Lynn and 3 more | 15 hr |
| Oct 17, 4:35 PM CDT | High Wind Warning | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 10 more | 3 hr |
| Oct 17, 6:23 PM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.